Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Contributions to the theory of optimal control. A general procedure for the computation of switching manifolds


Authors: D. C. Lewis and P. Mendelson
Journal: Trans. Amer. Math. Soc. 110 (1964), 232-244
MSC: Primary 93.40
DOI: https://doi.org/10.1090/S0002-9947-1964-0160680-8
MathSciNet review: 0160680
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. W. Bass and P. Mendelson, Aspects of general control theory, Aeronca Manufacturing Corp. Tech. Rep., Baltimore, Md., 1962.
  • [2] R. V. Gamkrelidze, Theory of time-optimal processes in linear systems, Izv. Akad. Nauk SSSR Ser. Mat. 22 (1958), 449-474. MR 0097571 (20:4039)
  • [3] R. E. Kalman, Contributions to the theory of optimal control, pp. 102-119, Symposium Internacional de Ecuaciones Diferenciales Ordinarias, 1961. MR 0127472 (23:B518)
  • [4] J. P. LaSalle, The time optimum control problem, Contributions to the Theory of Nonlinear Oscillations, Vol. 5, pp. 1-24, Princeton Univ. Press, Princeton, N. J., 1960. MR 0145169 (26:2704)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 93.40

Retrieve articles in all journals with MSC: 93.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0160680-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society